# SDR REXA2012040200474

- Difficulty date: April 2, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 23,833 hours, 20,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK PERFORMING INSPECTECTION OF DEF-059269 OF PASSENGER DOOR SEAL STRIKER FOUND DAMAGE TO LOWER REPAIRED AREA.  REPAIRED DOOR SEAL STRIKER IAW REO 601R-53-22-033 PART IV.  NO FURTHER DAMAGE NOTED.
